# SDR DL72W951360

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163234
- Condition: Cracked
- Location: Nr 3 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 MID FLAP, LOWER AFT SPAR RAIL CRACKED 19 INCHES FROM I/B END OF FLAP.  REPAIRED PER MM 57-52-00 PG 807.  SPLICED IN NEW SECTION OF RAIL.  DURING HMV SHOP INSPECTION.
